MAUDE Adverse Event Report: PRESERVATION SOLUTIONS, INC. CLEARIT ANTI-FOG KIT; ANTI FOG SOLUTION

PRESERVATION SOLUTIONS, INC. CLEARIT ANTI-FOG KIT; ANTI FOG SOLUTION
Catalog Number PS003
Health Effect - Clinical Code No Information (3190)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Distribution company notified preservation solutions, inc.(psi, manufacturer) on january 18, 2019 of a complaint that included an allegation from an end user that the clearit anti-fog solution kit device was not functioning as intended.The device is to be used to help prevent the fogging of endoscope lens during procedures.The allegation was that the clearit anti-fog solution did not prevent the lens from fogging during procedure.Additional follow-up information from the distributor regarding the complaint on january 21, 2019 that included information that the alleged incident took place on (b)(6) 2018 that included a statement regarding the impact of the complaint as "patient safety issue noted".Psi requested additional information regarding this statement and further information was provided from the end user via the distributor that indicated if the anti-fog solution is ineffective, time is wasted clearing the lens of fog.This would result in repeated entry into the trachea and bronchus with the endoscope which could potentially cause trauma to the airway and prolong a procedure.As of (b)(6) 2019, psi is awaiting the return of unused product from the end user/distributor for evaluation.Product lot released (b)(6) 2018 with a total quantity of (b)(4) units.All inventory from this lot has shipped from manufacturer's facility as of (b)(4) 2019.No additional complaints received by manufacturer (psi) regarding this product and/or lot number as of february 21, 2019.No additional reports of ineffective use of the device received by the manufacturer (psi) regarding this product and/or lot number as of february 21, 2019.
 
Event or Problem Description
Distribution company notified preservation solutions, inc.(psi, manufacturer) on january 18, 2019 of a complaint that included an allegation from an end user that the clearit anti-fog solution kit device was not functioning as intended.The device is to be used to help prevent the fogging of endoscope lens during procedures.The allegation was that the clearit anti-fog solution did not prevent the lens from fogging during procedure.Additional follow-up information from the distributor regarding the complaint on january 21, 2019 that included information that the alleged incident took place on (b)(6) 2018 that included a statement regarding the impact of the complaint as "patient safety issue noted".Psi requested additional information regarding this statement and further information was provided from the end user via the distributor that indicated if the anti-fog solution is ineffective, time is wasted clearing the lens of fog.This would result in repeated entry into the trachea and bronchus with the endoscope which could potentially cause trauma to the airway and prolong a procedure.As of (b)(6) 2019, psi is awaiting the return of unused product from the end user/distributor for evaluation.

Brand Name
CLEARIT ANTI-FOG KIT
Common Device Name
ANTI FOG SOLUTION
Manufacturer (Section D)
PRESERVATION SOLUTIONS, INC.
1099 proctor drive
elkhorn WI 53121
MDR Report Key8367379
Report Number1000221028-2019-00113
Device Sequence Number1019400
Product Code OCT
UDI-Device Identifier10810805000146
UDI-Public10810805000146
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K022826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2021
Device Catalogue NumberPS003
Device Lot NumberPS119206
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1